You need to tell your dr so he can give you a different muscle relaxer. Yes you need to stop the zanaflex.
It is odd that Zanaflex is causing burning and pain. Stop the medication and see if the burning and pain stops. If it doesnt stop, you may have a UTI (urinary tract infection) which s the most common cause of burning and painful urination. It may just be coincidental that it started the same time as the Zanaflex. The other possibility is that the Zanaflex is causing you to not empty your bladder fully. So stop the medicine and talk to your Dr.
- Zanaflex Information for Consumers
- Zanaflex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zanaflex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Apr 2010 • 1 answer
Updated 29 Jan 2018 • 2 answers
Updated 15 Aug 2012 • 2 answers
Updated 1 Sep 2017 • 4 answers
Updated 18 Nov 2016 • 3 answers